# SDR AALA202308250777

- Difficulty date: August 23, 2023
- Submitted: August 25, 2023
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 63,019 hours, 37,247 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Part number: FE174004
- Part serial: 219
- Condition: No Test
- Location: Zone 800 - Doors
- Part time: 90,951 hours, 46,319 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER CREW DOOR 841 DAMPING FUNCTION OF DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT FORWARD GALLEY AREA DONT PASS OPERATIONAL TEST. REPLACED DOOR DAMPER AND EMERGENCY OPERATION CYLINDER AT PASSENGER CREW DOOR 841 PER AMM 52-11-14-000-001-B AND AMM 52-11-14-400-001-B.
